# SDR 97UAL900177

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Engine: Ge CFM56*
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING ODOR IN ALL CABINS DURING CLIMB ON BOTH PACKS.   ACCOMPLISHED CHRONIC REVIEW OF BOTH PACKS.  COALESCER BAGS WERE REPLACED. ODOR WENT AWAY.  REPLACED AIR CYCLE MACHINE FOR PRECAUTION.   OPS CHECK GOOD.
